MAUDE Adverse Event Report: HUDSON TRIFLO II INCENTIVE DEEP BREATHING EXER; SPIROMETER, THERAPEUTIC (INCEN

HUDSON TRIFLO II INCENTIVE DEEP BREATHING EXER; SPIROMETER, THERAPEUTIC (INCEN
Model Number IPN049142
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "the devices leaks air in the hoses when performing breathing exercises".No patient injury or harm reported.Patient condition unknown at time of report.

Brand Name
HUDSON TRIFLO II INCENTIVE DEEP BREATHING EXER
Common Device Name
SPIROMETER, THERAPEUTIC (INCEN
MDR Report Key12638841
Report Number3004365956-2021-00290
Device Sequence Number3451453
Product Code BWF
UDI-Device Identifier14026704626530
UDI-Public14026704626530
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN049142
Device Catalogue Number8884717301
Device Lot NumberMD20623802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.